Authors: Kratica, Jozef 
Matić, Dragan
Filipović, Vladimir
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Weakly convex and convex domination numbers for generalized Petersen and flower snark graphs
Journal: Revista de la Unión Matemática Argentina
Volume: 61
Issue: 2
First page: 441
Last page: 455
Issue Date: 2020
Rank: M23
ISSN: 0041-6932
DOI: 10.33044/revuma.v61n2a16
Abstract: 
We consider the weakly convex and convex domination numbers for two classes of graphs: generalized Petersen graphs and flower snark graphs. For a given generalized Petersen graph GP(n,k), we prove that if k=1 and n≥4 then both the weakly convex domination number γwcon(GP(n,k)) and the convex domination number γcon(GP(n,k)) are equal to n. For k≥2 and n≥13, γwcon(GP(n,k))=γcon(GP(n,k))=2n, which is the order of GP(n,k). Special cases for smaller graphs are solved by the exact method. For a flower snark graph Jn, where n is odd and n≥5, we prove that γwcon(Jn)=2n and γcon(Jn)=4n.
Publisher: Unión Matemática Argentina
Project: Mathematical Modelas and Optimization Methods on Large-Scale Systems 
Graph theory and mathematical programming with applications in chemistry and computer science 

Show full item record

SCOPUSTM   
Citations

1
checked on Oct 2, 2022

Page view(s)

44
checked on Oct 3, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.